# SDR DALA2023013000737

- Difficulty date: January 24, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3122 - CORROSION SPOT WAS FOUND ON BOTTOM SIDE OF RH WING AT THE EDGE OF PYLON REINFORCEMENT PLATE AND THE INTERSECTION OF STR 5 AND RIB 8. CORRECTIVE ACTION: ASSOCIATED ER/A 31-604882 ADDED. (2598125)
